# SDR RAIA2009072100004

- Difficulty date: July 18, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 21,905 hours, 19,315 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: 310137
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 24,337 hours, 21,342 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, B, A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED HEARING A LOUD BANG.  THE N1 REDUCED TO 33 PERCENT AND N2 INCREASED TO 105 PERCENT, ITT INCREASED THROUGH 980 DEGREES.  CREW PERFORMED EMERGENCY SHUTDOWN OF THE NR 2 ENGINE AND DECLARED EMERGENCY WITH NO INCIDENT ON LANDING.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE.  OPS CHECK AND LEAK CHECK GOOD.
